# SDR SWIA2023042700009

- Difficulty date: April 15, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N140SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000470
- Aircraft time: 20,946 hours, 11,851 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER SKIN NEEDS TO BE PARTIALLY REMOVED TO FOM.     (C-CHECK RO 4/26/2023)    PARTIALLY REMOVED AND REINSTALLED RH HORIZONTAL SKIN TO FOM. REF EMB SRM 51-40-08. WEIGHT AND BALANCE NOT AFFECTED BY THIS REPAIR
